Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling of a boy, identification with male gender, unnatural feeling post intake of primolut-N for regularizing periods. What would be the consequence of stopping this medicine?

I would get my period once or twice a year only, after i did tests nothing was abnormal but my doctor still prescribed me 2 tablet of primolut N for 10 days. I ve been taking them for 2 months and got my period. But I feel something is wrong, I was hesitant about hormone therapy , I m female but I identify with both genders mostly the male gender, I am not transgender but this change in hormones is driving me crazy and I don t feel like myself. the first thing I told my doctor is that I feel like a boy inside but he said that no matter what i feel inside i m a woman on the outside and i have to get my period every month, its something that always felt unnatural to me. please help what would happen if I stop Primolut N? and how long will it take for its effects to wear off and my hormones go back to what they used to be ?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello and welcome to HCM,

If you are not comfortable with primolut stop it. The effect will wear off in 48 hours.

I suggest that you get a complete evaluation including a genetic analysis and a MRI pelvis to look for any abnormalities in the genital system as you are not having regular periods. Also a complete hormonal testing is needed to determine if the levels of male hormones like testosterone and DHEAS are elevated. Take all the blood tests 2 weeks after stopping the primolut so that there is no cross interference at all.
After the above tests you will be in a position to decide about things in case any abnormality is detected.

Hope this was helpful.
Thanks for using HCM.
Please feel free for any further queries.
Have a good day.
Dr Nilajkumar Bagde     
Consultant Obstetrics and Gynecology
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor